Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

August 15, 2011Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2011, 2:47 PM EDT for Kent County, Delaware. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 2:47 PM EDT (18:47 UTC)
Expired
Aug 15, 2011, 3:45 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WWUS81 KPHI 151847
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT MON AUG 15 2011

DEZ002-003-MDZ020-151945-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
247 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DOVER TO 12 MILES SOUTHWEST OF DOVER TO 17 MILES SOUTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE
NEAR CHESWOLD...LEIPSIC AROUND 300 PM...DOVER...DOVER SPEEDWAY AROUND
315 PM...LITTLE CREEK...MAGNOLIA AROUND 330 PM...BOWERS AND MILFORD
AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3890 7592 3907 7579 3914 7578 3914 7575
      3921 7576 3930 7574 3930 7564 3924 7539
      3909 7540 3898 7529 3893 7530 3891 7528
      3876 7540

$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 12:18 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 15, 12:18 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 PM EDT MON AUG 15 2011

.SYNOPSIS...
LOW PRESSURE LOCATED OFF THE DELAWARE COAST WILL MOVE
NORTHEASTWARD TODAY AND THEN PASS CLOSE TO CAPE COD LATE TONIGHT
OR TUESDAY MORNING. HIGH PRESSURE FOLLOWING FROM THE OHIO VALLEY
WEDNESDAY WILL BECOME ABSORBED INTO LARGER HIGH PRESSURE ANCHORED
OVER THE WEST CENTRAL ATLANTIC. THIS SHOULD RESULT IN A
PERSISTENTLY MOIST SOUTHERLY FLOW AT THE END OF THE COMING WORK
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS ARE SCATTERED THIS AFTERNOON AND SHOULD
CONTINUE OVER THE NEXT SEVERAL HOURS. WITH SKIES GETTING A CHANCE
TO CLEAR BRIEFLY IN PLACES, IT MIGHT BE JUST ENOUGH SURFACE
HEATING TO HELP SPARK OFF MORE CONVECTION. HEAVY RAINS WILL
REMAIN POSSIBLE WITH AMOUNTS GENERALLY AROUND AN INCH OR LESS BUT
LOCALLY HIGHER AMOUNTS ARE CERTAINLY POSSIBLE. WE WILL MONITOR
RAINFALL AMOUNTS, ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINS
YESTERDAY, AND ADDITIONAL FLOOD STATEMENTS AND/OR WARNINGS MAY BE
NEEDED. PLEASE SEE OUT WEBSITE AND TEXT PRODUCTS FOR FURTHER
INFORMATION ON FLOOD PRODUCTS.

THE TT ARE LARGE AND BULK SHEAR IS MINIMAL...THE IDEA BEING THAT
HAIL MAY OCCUR IN SEVERAL STORMS THIS AFTN WITH MAX GUST EXPECTED
UNDER 40 KTS.

BLENDED 00Z/15 GUIDANCE TEMPS-WINDS LOOKED REASONABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THIS EVENING...LEFTOVER HEAVY SHOWERS AND ISOLATED TSTMS SHOULD
DIMINISH DURING THE NIGHT.

TUESDAY...A RENEWAL OF SHOWERS EXPECTED...ESPECIALLY NJ WITH A
SMALLER CHC OF OF TSTMS DUE TO A SOMEWHAT MORE STABLE ENVIRONMENT
AND SWD ROTATING BAND OF HIGH RH AS THE TROF ALOFT N-S AXIS EDGES E
OF THE NJ COAST.

TUES NIGHT...SHOWERS SHOULD GRADUALLY END FOLLOWED BY CLEARING.
PATCHY FOG POSSIBLE LATE.

WEDNESDAY...LOOKS LIKE A GOOD DAY WITH WARMER TEMPS DURING THE
DAY WITH HIGH PRES THE PRIMARY INFLUENCE. PATCHY FOG POSSIBLE
LATE THAT NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THIS PORTION OF THE DISCUSSION WAS GENERATED 3 PM SUNDAY
AFTERNOON.

THIS TIME FRAME STILL HAS SOME UNCERTAINTY WITH IT DUE TO SOME
VARIATIONS IN THE MODEL GUIDANCE WITH THE OVERALL SYNOPTIC FLOW.
THIS IS PARTICULARLY TRUE ACROSS WESTERN AND SOUTHERN CANADA AND
ALSO ALONG THE NORTHERN TIER OF THE U.S. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. HPC GUIDANCE WAS FOLLOWED.

BASED ON THE ABOVE, HIGH PRESSURE SETTLES OVER THE AREA WEDNESDAY
NIGHT BEFORE SHIFTING TO OUR EAST THURSDAY. AS THE SURFACE HIGH
SLIDES TO OUR EAST, THE RETURN FLOW WILL ALLOW MOISTURE TO INCREASE
THURSDAY AND FRIDAY AND A COLD FRONT TO APPROACH FROM THE WEST. WE
ALSO MAY HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT
MAY EITHER STALL JUST TO OUR WEST OR TEND TO REORGANIZE TO OUR
SOUTHEAST AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN UP A BIT
SATURDAY. THIS CARRIES LOWER CONFIDENCE ESPECIALLY WITH THE TIMING
OF ADDITIONAL ENERGY SLIDING ACROSS THE NORTHERN TIER OF STATES
FRIDAY THROUGH SUNDAY. THEREFORE, WILL GO WITH SLIGHT CHC TO LOW CHC
POPS THURSDAY THROUGH SUNDAY. AS FOR TEMPERATURES, WE FOLLOWED HPC
GUIDANCE RATHER CLOSELY ATTM.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LOWER CIGS/VSBYS LOOK GOOD WITH ABUNDANT LOW LEVEL MOISTURE AND
OCNL SHOWERS ROTATING ACROSS THE REGION TODAY. THE LOW RESPONSIBLE
FOR THE POOR CONDITIONS WILL MOVE SLOWLY NE AND AWAY FROM THE
AREA. WINDS WILL MOSTLY BE LIGHT FROM THE N OR NW THIS AFTERNOON.
THERE WILL BE PERIODS OF VFR MIXED IN WITH MVFR AND, IN SOME
PLACES, IFR CONDITIONS. OVERALL A DAY OF VARYING CONDITIONS IS
EXPECTED.

OUTLOOK...
GRADUAL IMPROVEMENT EXPECTED TUESDAY WITH MORE OPPORTUNITIES FOR VFR
CONDITIONS...BUT STILL SCATTERED SHOWERS WITH LOWER CONDITIONS AT
TIMES. MOSTLY VFR WED-THU.

&&

.MARINE...
LOW PRESSURE, CURRENTLY JUST OFF THE DELAWARE COAST, WILL
CONTINUE MOVING OFF TOWARDS THE NE AND AWAY FROM THE WATERS
TONIGHT. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST. SUB-SCA
CONDITIONS ARE EXPECTED FOR THE NEXT SEVERAL DAYS. SCAT
SHOWERS/TSTMS MAY STILL PRODUCE LOCALIZED HIGHER WINDS AND WAVES.

&&

.CLIMATE...
PLEASE SEE RER'S FOR YDY RFALL AS RECORDS OCCURRED AT BOTH PHL AND
TTN.

THE NEW TOP 5 24 HOUR RAINFALL TOTALS AT PHL...

6.63 9/16/1999
5.63 8/3/1898
5.53 10/8/2005
5.21 8/13/1873
4.84 8/14/2011

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/MEOLA/RPW
NEAR TERM...DRAG/MEOLA
SHORT TERM...DRAG
LONG TERM...DRAG/GORSE
AVIATION...MEOLA/O'HARA
MARINE...MEOLA/O'HARA
CLIMATE...DRAG
Hazardous weather outlook, Aug 15, 9:30 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 AM EDT MON AUG 15 2011

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-161330-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
930 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-161330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
930 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-161330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 15, 9:45 AM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 AM EDT MON AUG 15 2011

NJZ021>025-151600-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
945 AM EDT MON AUG 15 2011

...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...

SLOW MOVING SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
AFFECT THE COUNTIES OF CUMBERLAND, ATLANTIC AND CAPE MAY THIS
MORNING. HEAVY RAINFALL IS EXPECTED AT SOME LOCATIONS, WITH
FLOODING IN AREAS OF POOR DRAINAGE POSSIBLE.

AT 945 AM, THERE WERE TWO AREAS OF HEAVY RAIN. THE FIRST WAS
ALONG THE COAST BETWEEN ATLANTIC CITY AND SEA ISLE CITY. THE
SECOND WAS AROUND MILLVILLE AND BRIDGETON.

IF YOU WILL BE DRIVING, THE HEAVY RAIN WILL REDUCE YOUR
VISIBILITY. ALSO, BE PREPARED FOR PONDING OF WATER ON ROADWAYS.

IOVINO
Special weather statement, Aug 15, 9:56 AM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 AM EDT MON AUG 15 2011

MDZ012-015-020-151600-
KENT MD-QUEEN ANNES-CAROLINE-
INCLUDING THE CITIES OF...CHESTERTOWN...CENTREVILLE...DENTON
956 AM EDT MON AUG 15 2011

...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...

SLOW MOVING SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
AFFECT THE COUNTIES OF KENT, QUEEN ANNE'S AND CAROLINE THIS
MORNING. HEAVY RAINFALL IS EXPECTED AT SOME LOCATIONS, WITH
FLOODING IN AREAS OF POOR DRAINAGE POSSIBLE.

IF YOU WILL BE DRIVING, THE HEAVY RAIN WILL REDUCE YOUR
VISIBILITY. ALSO, BE PREPARED FOR PONDING OF WATER ON ROADWAYS.

IOVINO
Special weather statement, Aug 15, 10:58 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT MON AUG 15 2011

DEZ002-151600-
KENT DE-
1058 AM EDT MON AUG 15 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 1055 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANDTOWN OR 15 MILES SOUTHWEST OF
DOVER...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
HAZLETTVILLE AROUND 1120 AM...FELTON AROUND 1125 AM...VIOLA AND
WOODSIDE AROUND 1130 AM...WOODSIDE EAST...RIVERVIEW ...CAMDEN AND
WYOMING AROUND 1140 AM...RODNEY VILLAGE AROUND 1145 AM AND MAGNOLIA
AROUND 1150 AM.

HEAVY RAINFALL WILL OCCUR. BE ALERT FOR THE POSSIBILITY OF LOCALIZED
FLOODING.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3911 7575 3924 7538 3920 7538 3916 7540
      3912 7539 3907 7539 3903 7533 3899 7531
      3891 7573

IOVINO
Special weather statement, Aug 15, 1:56 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT MON AUG 15 2011

NJZ007-009-015-PAZ055-062-068>071-151930-
BUCKS PA-DELAWARE PA-HUNTERDON NJ-MERCER NJ-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-PHILADELPHIA PA-WARREN NJ-
156 PM EDT MON AUG 15 2011

...SHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WIDE LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM MONROE COUNTY
SOUTH INTO THE PHILADELPHIA METRO AREA. THIS LINE...MOVING ONLY SLOWLY
EAST AT AROUND 10 MPH...WILL EFFECT THE REGION THROUGH THE MID-AFTERNOON
HOURS.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING. GUSTY WINDS
UP TO 40 MPH ARE ALSO POSSIBLE...ALONG WITH FREQUENT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 4110 7499 4091 7477 4078 7489 4071 7473
      4050 7480 4042 7475 4016 7476 3989 7518
      3980 7543 3997 7547 4007 7537 4012 7550
      4042 7556 4054 7535 4066 7543 4065 7549
      4078 7563 4082 7548 4091 7555 4116 7531

FORECASTER:JJM/GH
Special weather statement, Aug 15, 2:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT MON AUG 15 2011

DEZ002-003-MDZ020-151945-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
247 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DOVER TO 12 MILES SOUTHWEST OF DOVER TO 17 MILES SOUTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE
NEAR CHESWOLD...LEIPSIC AROUND 300 PM...DOVER...DOVER SPEEDWAY AROUND
315 PM...LITTLE CREEK...MAGNOLIA AROUND 330 PM...BOWERS AND MILFORD
AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3890 7592 3907 7579 3914 7578 3914 7575
      3921 7576 3930 7574 3930 7564 3924 7539
      3909 7540 3898 7529 3893 7530 3891 7528
      3876 7540

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 11:03 PM EDTAreal Flood WarningPHIMonmouth, Ocean8 hr
Aug 15, 12:03 AM EDTRiver Flood WarningPHISomerset33 hr
Aug 15, 5:31 AM EDTAreal Flood WarningPHICumberland, Gloucester, Salem4 hr
Aug 15, 5:34 AM EDTAreal Flood WarningPHISomerset3 hr
Aug 15, 9:24 AM EDTAreal Flood WarningPHICumberland, Salem12 hr
Aug 15, 1:56 PM EDTSpecial Weather StatementPHIHunterdon, Warren94 min
Aug 15, 2:35 PM EDTFlash Flood WarningPHIHunterdon, Warren3 hr
Aug 15, 2:56 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 4 more109 min
Aug 15, 3:10 PM EDTFlash Flood WarningPHIMorris, Sussex3 hr
Aug 15, 3:48 PM EDTSpecial Marine WarningPHI87 min
Aug 15, 4:15 PM EDTSpecial Weather StatementPHICape May60 min
Aug 15, 4:33 PM EDTSpecial Marine WarningPHI57 min
Aug 15, 5:08 PM EDTAreal Flood WarningPHIAtlantic4 hr
Aug 15, 5:25 PM EDTSpecial Marine WarningPHI110 min
Aug 15, 5:46 PM EDTAreal Flood WarningPHIMorris15 hr
Aug 15, 1:05 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery4 hr
Aug 15, 2:04 PM EDTAreal Flood AdvisoryPHIBucks, Philadelphia3 hr
Aug 15, 12:05 AM EDTSpecial Weather StatementPHIQueen Anne's40 min
Aug 15, 12:56 AM EDTSpecial Weather StatementPHICecil, Kent64 min
Aug 15, 1:38 PM EDTFlash Flood WarningPHICecil, Kent, Queen Anne's4 hr
Aug 15, 3:25 PM EDTSpecial Weather StatementPHICaroline, Talbot3 hr
Aug 15, 10:58 AM EDTSpecial Weather StatementPHIKent62 min
Aug 15, 3:18 PM EDTSevere Thunderstorm WarningPHIKent, Sussex57 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.